# SDR P5CA9500103

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Fiber
- Condition: Deteriorated
- Location: Nr 21 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FLAP NR 21 VARIABLE CAMBER TRAINING EDGE FIBER IS DETERIORATED.  REPAIRED PER BOEING SRM 51-40-09.
